| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the customer¿s device and verified the reported issue.The issue was isolated to the (b)(6) assembly.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon evaluation of the customer¿s device, stryker observed that the device was unable to deliver defibrillation energy.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the customer¿s device and verified the reported issue.The issue was isolated to the biphasic pcb assembly.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
Additional Manufacturer Narrative
The customer declined the repair and the device was returned to the customer unrepaired.The customer was informed not to use the device.
Event or Problem Description